# SDR HEEA978849

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support
- Part number: 117651121
- Condition: Cracked
- Location: Eng Exh Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE SUPPORT CRACKED COMPLETELY ON INNER CORE.
